# SDR SWIA201440388

- Difficulty date: November 29, 2014
- Submitted: December 12, 2014
- Operation: Air carrier
- Aircraft: N913SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7597
- Aircraft time: 33,832 hours, 28,087 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Chafed
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG DOOR HAS CHAFE ON AFT EDGE THRU INNER SKIN NEAR BRUSH.  RT MLG DOOR WORKED IAW STS EA COMPLIED WITH STEPS 1 THRU END, IAW SRM, REPAIR COMPLETED. THIS IS A PERMANANT REPAIR.
